# SDR DL757070031

- Difficulty date: January 13, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 24,711 hours, 10,232 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841602
- Part serial: 506
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DOORS LIGHT ON AFTER GEAR RETRACTION RETURNED FOR MTC.  PERFORMED PSEU BIT.  NO FAULTS FOUND, CYCLED GEAR DOORS SEVERAL TIMES ALL IND CKD GOOD.  DURING VERIFY ON PSEU FOUND CARD 6.  FAULTED TRIED NEW CARD 6, NO HELP.  REPLACED PSEU PER MM, OPS CK GOOD.
